So far it has lasted 9 weeks. I was on amlodipine for high blood pressure for several years. Then my consultant ordered me to double the dose "and go for perfection". Before the week was out, I had developed an all-over skin rash. So I stopped taking the drug. Antihistamine tablets ease the itching a little, but after more than 2 months the spots are still angry and spreading. How long does it last?
Have you seen the doc? Did he put you on some other blood pressure medication? Amlodipine, can cause a condition called erythema multiforme. In the minor type it causes a rash. This rash can come and go. It should have gone away in about 6 weeks, but it can return. The problem that I am wondering is did the doc put you on another calcium chanel blocker like amlodipine, and that would also cause erythema multiforme.
Did the rash go away eventually? How long did it take after you were off Amlodipine and other calcium channel blockers? I'm facing a similar situation where my skin is now super sensitive.
I also have your rash. It is on my shoulders, chest, face & head.
I have had it for 5 weeks. The itching is quite severe, & the lesions were very angry.
It is slowly going away. It seems to respond to 1.5% Hydrocortisone cream.
I have also had bad foot swelling, and redness. It can be painful.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.